# SDR AALA202511057544

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737-8
- Aircraft serial: 68105
- Aircraft time: 6,603 hours, 2,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NEW POWER SUPPLY BATTERY NEEDED.   INSTALLED AND CHARGED SERVICEABLE BATTERY. PER 33-51-06.
